Assign Drug Industries Pvt Ltd
Paracetamol (100mg)
Assmol Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever).
Syrup
Assmol Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Give Assmol Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects.
Assmol Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Give Assmol Syrup to your child with food or milk to prevent an upset stomach. Wait up to 6 hours between doses. Do not give any other medicine formulation containing paracetamol along with this medicine. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Assmol Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Always follow your doctor's instructions regarding how much of the medicine to give and how often to give it. The commonly recommended dose is 10-15 mg/kg per dose every 4 to 6 hours. If unsure, consult your child’s doctor.
Assmol Syrup usually starts working within 30 to 60 mins of intake and shows its peak effect within 3 to 4 hours. Your child may start to feel better after a few doses. If the pain or fever persists longer, consult your child’s doctor immediately.
If your child vomits after taking Assmol Syrup, you can give another dose after 30-60 minutes of intake, but only according to the prescribed dosage instructions. If unsure or concerned, consult your child’s doctor.
You can give this medicine if your child has a temperature of 38.3°C (101°F) or higher. However, it's essential to try speaking to your child’s doctor first.
If the fever doesn't come down after the initial few doses, consult your child’s doctor for specific treatment. The cause might be an infection (virus or bacteria).
Taking more than four doses in 24 hours, with a gap of less than 4-6 hours between two doses, can lead to toxicity and potential liver and kidney damage. An overdose of more than 250 mg/kg can be potentially fatal. Inform your doctor immediately if you think you have given too much medicine to your child.
Unless instructed by your doctor, your child should follow a normal balanced diet while continuing this medicine as lack of nutrition can put your child at risk of developing medicinal toxicity.
Keep the medicine at room temperature in a dry place beyond the reach of children. Always check the packaging or label for storage instructions before use.
Use Assmol Syrup with caution if your child has malnutrition, G6PD deficiency, liver disease, or any medicinal allergy. Share your child’s complete medical history with the doctor to ensure the medicine is safe for them.
While Assmol Syrup does not typically interfere with vaccine ingredients, it's best to wait until your child has recovered from their ongoing illness and finished their medication course before giving the vaccine.